# SDR CA010403014

- Difficulty date: March 12, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Aircraft time: 11,611 hours
- Engine: Cont TSIO520VB
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 50350055
- Condition: Cracked
- Location: Lt Elevator
- Part time: 12,195 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - LEFT ELEVATOR FITTING FOUND CRACKED AT UPPER HOLE.  NEW FITTING P/N 5035005-3 INSTALLED.
